# SDR VNAA202103241111

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 38,447 hours, 37,184 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL193314
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO NOSEWHEEL STEERING INOP MESSAGE CAPTAIN INFORMED OPS AND ATC OF ISSUE AND ATC DECLARED AN EMERGENCY FOR THE FLIGHT. R/R LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-000/400-801. OPS CHECK GOOD AT THIS TIME.
